Home

About

Advanced Search

Browse by Discipline

Scientific Societies

E-print Alerts

Add E-prints

E-print Network
FAQHELPSITE MAPCONTACT US


  Advanced Search  

 
Ann. Inst. Henri Poincar, Vol. 35, n 6, 1999, p. 765-791. Probabilits et Statistiques
 

Summary: Ann. Inst. Henri Poincaré,
Vol. 35, n 6, 1999, p. 765-791. Probabilités et Statistiques
Manifold-valued martingales,
changes of probabilities, and smoothness
of finely harmonic maps
by
Marc ARNAUDONa,
*, Xue-Mei LI b,1
, Anton THALMAIERc,2
a Institut de Recherche Mathématique Avancée, Université Louis Pasteur et CNRS, 7,
rue René Descartes, F-67084 Strasbourg Cedex, France
b Department of Mathematics, University of Connecticut, 196, Auditorium Road,
Storrs, CT 06269-3009, USA
c Institut für Angewandte Mathematik, Universität Bonn, Wegelerstraße 6,
D-53115 Bonn, Germany
Article received on 17 June 1998, revised 26 April 1999
ABSTRACT. ­ This paper is concerned with regularity results for
starting points of continuous manifold-valued martingales with fixed
terminal value under a possibly singular change of probability. In
particular, if the martingales live in a small neighbourhood of a point

  

Source: Arnaudon, Marc - Département de mathématiques, Université de Poitiers
Li, Xue-Mei - Mathematics Institute, University of Warwick
Thalmaier, Anton - Laboratoire de Mathématiques, Université du Luxembourg

 

Collections: Mathematics